DOI 10.1053/j.ajkd.2016.06.028
Hypophosphatemia in Users of Cannabis.
Аннотация
As cannabis use has legalized for medical and recreational use in several states, the medical community has become more aware of the drug's potential toxicities. First described in 2004, cannabinoid hyperemesis syndrome is increasingly recognized as a cause of hospitalization among drug users. However, little information is available in the medical literature regarding electrolyte abnormalities in this syndrome. Between 2011 and 2014, six men were treated for cannabinoid hyperemesis syndrome at the Veterans Affairs Medical Center in San Diego, CA, and found to have significant hypophosphatemia (phosphate range, <1-1.3mg/dL). The 6 cases are presented here and possible causes of hypophosphatemia are discussed. In 3 patients, serum phosphate levels normalized spontaneously within hours, suggesting redistribution of phosphate as a potential mechanism. Hyperventilation, which can lead to phosphate redistribution, was observed in 4 of the 6 individuals and may have contributed. Hypophosphatemia is a presenting feature of cannabinoid hyperemesis syndrome in some patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.